For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 1, 2019, Pages 314-331                                                                DOI:10.11948/2019.314
Critical point approaches to Gradient-Type systems on the Sierpi\'{n}ski Gasket
Fangfang Liao,Shapour Heidarkhani,Ghasem A. Afrouzi,Amjad Salari
Keywords:Gradient-Type systems; Sierpi\'{n}ski gasket; Three solutions; Nonlinear elliptic equation; Variational methods; Critical point theory
Abstract:
      We investigate the existence of multiple solutions for parametric quasi-linear systems of the gradient-type on the Sierpi\'{n}ski gasket. We give some new criteria to guarantee that the systems have at least three weak solutions by using a variational method and some critical points theorems due to Ricceri. We extend and improve some recent results. Finally, we give two examples to illustrate the main results.
PDF      Download reader